# SDR RAIA00408018

- Difficulty date: August 15, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 13,800 hours, 13,587 cycles
- Engine: Allsn AE3007A
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 23537009
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION AT STL FOUND LT IB TIRE RECAP TREAD MISSING. MAINTENANCE REMOVED AND REPLACED NR 3 MAIN LANDING GEAR AND TIRE ASSEMBLY. PERFORMED TIRE FAILURE INSPECTION AND REPAIRED FOD DAMAGE CAUSED BY TREAD SEPARATION.
